Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Endpoint estimates for certain commutators of fractional and singular integrals


Authors: Shanzhen Lu and Qiang Wu
Journal: Proc. Amer. Math. Soc. 131 (2003), 467-477
MSC (2000): Primary 42B20; Secondary 47B38, 47A30, 42B30, 42B35
Published electronically: May 17, 2002
MathSciNet review: 1933338
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, the authors obtain the endpoint estimates for a class of non-standard commutators with higher order remainders and their variants. Moreover, the authors show that these operators are actually not bounded in certain cases.


References [Enhancements On Off] (What's this?)

  • [1] B. Bajšanski and R. Coifman, On singular integrals, Singular Integrals (Proc. Sympos. Pure Math., Chicago, Ill., 1966) Amer. Math. Soc., Providence, R.I., 1967, pp. 1–17. MR 0238129 (38 #6405)
  • [2] A.-P. Calderón, Algebras of singular integral operators, Singular integrals (Proc. Sympos. Pure Math., Chicago, Ill., 1966), Amer. Math. Soc., Providence, R.I., 1967, pp. 18–55. MR 0394309 (52 #15112)
  • [3] W. Chen and G. Hu, Weak type ( $H^1,\, L^1$) estimate for a multilinear singular integral operator, Adv. in Math., 30:1 (2001), 63-69. CMP 2001:12
  • [4] Jonathan Cohen and John Gosselin, A BMO estimate for multilinear singular integrals, Illinois J. Math. 30 (1986), no. 3, 445–464. MR 850342 (87k:42022)
  • [5] Eleonor Harboure, Carlos Segovia, and José L. Torrea, Boundedness of commutators of fractional and singular integrals for the extreme values of 𝑝, Illinois J. Math. 41 (1997), no. 4, 676–700. MR 1468874 (99j:42025)
  • [6] Steve Hofmann, On certain nonstandard Calderón-Zygmund operators, Studia Math. 109 (1994), no. 2, 105–131. MR 1269771 (95h:42021)
  • [7] Guo En Hu and Da Chun Yang, Multilinear oscillatory singular integral operators on Hardy spaces, Chinese Ann. Math. Ser. A 18 (1997), no. 5, 569–578 (Chinese, with Chinese summary); English transl., Chinese J. Contemp. Math. 18 (1997), no. 4, 403–413 (1998). MR 1485336 (99g:42017)
  • [8] Elias M. Stein, Harmonic analysis: real-variable methods, orthogonality, and oscillatory integrals, Princeton Mathematical Series, vol. 43, Princeton University Press, Princeton, NJ, 1993. With the assistance of Timothy S. Murphy; Monographs in Harmonic Analysis, III. MR 1232192 (95c:42002)
  • [9] Q. Wu and D. Yang, On fractional multilinear singular integrals, Math. Nachr. to appear.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 42B20, 47B38, 47A30, 42B30, 42B35

Retrieve articles in all journals with MSC (2000): 42B20, 47B38, 47A30, 42B30, 42B35


Additional Information

Shanzhen Lu
Affiliation: Department of Mathematics, Beijing Normal University, Beijing 100875, People’s Republic of China
Email: lusz@bnu.edu.cn

Qiang Wu
Affiliation: Department of Mathematics, Beijing Normal University, Beijing 100875, People’s Republic of China

DOI: http://dx.doi.org/10.1090/S0002-9939-02-06548-6
PII: S 0002-9939(02)06548-6
Keywords: Commutator, Hardy space, BMO, atom
Received by editor(s): May 2, 2001
Received by editor(s) in revised form: September 12, 2001
Published electronically: May 17, 2002
Additional Notes: This project was supported by the National 973 Foundation of China
Communicated by: Andreas Seeger
Article copyright: © Copyright 2002 American Mathematical Society